# SDR SWAA2021082327202

- Difficulty date: March 3, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 27,398 hours, 11,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL I/B OF THE FWD ENTRY DOOR & STA 320 LBL 45 IS CRACKED @ FASTENER HOLE. / R&R INTERCOSTAL PER SRM 51-40-02.
